MAUDE Adverse Event Report: Medacta International SA GMK 3D Metal Tibial Tray; GMK 3DMetal Tibial Tray cementless Size 6R

Medacta International SA GMK 3D Metal Tibial Tray; GMK 3DMetal Tibial Tray cementless Size 6R
Model Number 02.12.3D06R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
GMK 3D Metal Tibial Tray
Common Device Name
GMK 3DMetal Tibial Tray cementless Size 6R
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50474962
Report Number3005180920-2026-00892
Device Sequence Number10112865
Product Code MBH
UDI-Device Identifier07630345710888
UDI-Public07630345710888
Combination Product (Y/N)N
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D06R
Device Lot Number2436528
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown